MathSciNet Relay Station
MathSciNet bibliographic data
MR2529925 (2011a:05385) 05E45 (05A15 05C05 05C50 15A18 57M15)
Duval, Art M.; Klivans, Caroline J.; Martin, Jeremy L. Simplicial matrix-tree theorems. Trans. Amer. Math. Soc. 361 (2009), no. 11, 6073–6114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement